Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have had a severe headache, how to get rid of it ?

I have had a severe headache for the last 7 weeks now that won't ever go away. I wake up and go to sleep with it. I have gotten several shots in the rear for migraines and one shot that just put me to sleep. I have gotten an MRI which turned out to be normal. I am now seeing a neurologist who wants a more in depth MRI and blood work. I have thalassemia. could this be why I am having these headaches ? I just want them to stop, no matter what they give me it doesn't help. I just want a break in the headaches if nothing else
Asked On : Mon, 8 Feb 2010
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Uncontrollable  headaches have to be completely evaluated, and your neurologist is right in getting these scans.. There are wide varieties of pain killers available in various forms.. If no painkiller  help, opioid analgesics are the last resort. You may need them if there is no relief from the ordinary pain killers.. Unfortunately these are prescription only drugs and hence you may need to consult your doctor...

Answered: Mon, 8 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor